Michigan, 2025

Tornadoes and Damaging Winds in Michigan, March 30, 2025

March 30, 2025 · NWS DTX · 39 events in 14 counties and zones

An early season squall line developed over Illinois on the afternoon of March 30, 2025, then tracked northeast across southern Lower Michigan during the late afternoon and evening hours. This line of storms packed a punch of severe to significant winds over much of the state with wind gusts measured between 60 and 70 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

An early season squall line developed over Illinois on the afternoon of March 30, 2025, then tracked northeast across southern Lower Michigan during the late afternoon and evening hours. This line of storms packed a punch of severe to significant winds over much of the state with wind gusts measured between 60 and 70 mph. Pockets of locally higher gusts were also observed, including a gust of 96 mph at the Jackson County Airport. Two weak, short lived tornadoes also developed. There were numerous reports of uprooted trees and property damage, and at least 35,000 customers were left without power according to local news reports. Parts of Southeast Michigan that were particularly hard hit were within Shiawassee, Genesee, Saginaw, Washtenaw, and Wayne Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Mar 30, 5:10 PM EST, 3 minutes earlier. Its key messages:

  • * Potential for severe weather exists between 6 and 10 pm this evening. There is an Enhanced Risk (3/5) of severe thunderstorms south of a line from Saginaw to Cass City, with a Slight Risk (2/5) north of this line. Damaging winds, large hail, heavy rainfall, and an isolated tornado are all possible. * High temperatures mostly in the 40s for Monday into Tuesday before the next round of warmer weather with showers and thunderstorms returns Wednesday.
Area forecast discussion, Mar 30, 5:10 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
610 PM EDT Sun Mar 30 2025

.KEY MESSAGES...

* Potential for severe weather exists between 6 and 10 pm this
  evening. There is an Enhanced Risk (3/5) of severe thunderstorms
  south of a line from Saginaw to Cass City, with a Slight Risk
  (2/5) north of this line. Damaging winds, large hail, heavy
  rainfall, and an isolated tornado are all possible.

* High temperatures mostly in the 40s for Monday into Tuesday before
  the next round of warmer weather with showers and thunderstorms
  returns Wednesday.

&&

.AVIATION...

Linear thunderstorm complex will track across the terminal in the 23
to 01Z time frame, with some weakening not expected until the line
gets well east of the terminals. Upstream observations indicate
strong/severe wind gusts along this line of convection (> 45 knots).
The upscale growth of the complex has also led to an apparent wake
low. This is resulting in gusty west-southwest winds across northern
Illinois and may impact the metro Detroit area later this evening.
With some fluctuation in ceilings expected in the wake of this
thunderstorm complex, low level moisture (MVFR based clouds are
forecast to rotate back across Se Mi overnight in the wake of the low
pressure system driving this convection.

.DTW THRESHOLD PROBABILITIES...

* High in thunderstorms this evening.

* High in ceilings aob 5000 feet tonight and Monday.

&&

.PREV DISCUSSION...
Issued at 311 PM EDT Sun Mar 30 2025

DISCUSSION...

Severe weather threat window remains 6 to 10 pm this evening.
Convective initiation and organization underway as expected across
eastern IL, within an axis of weak to moderate instability derived
within a greater corridor of pre-cold frontal clearing. To the
extent this clearing arrives locally remains somewhat uncertain
given pockets of cloud debris still embedded within this warm
sector, but a noteworthy period of low level moisture advection
/lower 60s dewpoints/ as temperatures continue to moderate will
contribute to steady boundary layer destabilization by early this
evening. MLCAPE values ranging from 700 to 1300 j/kg still projected
by hi res model guidance, with upwards of 200 j/kg across the lowest
3 km. Inbound activity likely to maintain a linear mode with
clusters of higher magnitude updrafts as the shear vector becomes
increasingly parallel to the governing forced ascent along the
advancing boundary. Damaging wind gust potential highlighted as the
greatest threat within the expansive SPC enhanced risk under this
environment. A tornado risk does exist noting maintenance of a
slightly veered profile with height and accompanying increase in
adequate SRH. Potential exists for the warm front to stall over the
Saginaw valley and northern thumb, so any intersection of incoming
activity with this feature could offer a heightened risk for
updrafts to quickly attain greater structure and rotate.

Cold frontal passage brings a swift end to the convective threat by
02z, with lingering potential for light shower production through
the latter half of the night as the trailing mid level trough pivots
through. This occurs within a gusty post-frontal west to northwest
wind, as ensuing cold air advection increases in magnitude. Peak
gusts reaching 30 to 35 mph. Airmass change completes heading into
Monday as low level thermal troughing takes residence within a
broader region of mid level troughing. The timing and magnitude of
the advective process will effectively minimize the diurnal recovery
in temperature Monday, placing a ceiling for highs at low to mid
40s. Stretch of dry and stable conditions exist Tuesday as high
pressure builds across the northern great lakes. Full insolation
potential given the profile, but with low level flow holding out of
a cold northeasterly direction. This ensures seasonably cool
conditions prevail again Tuesday.

Yet another dynamic mid level wave of central pacific origin
projected to strengthen while ejecting northeast out of the plains
Wednesday. Expansive corridor of warm air advection along the
downstream flank will initiate deeper moisture advection with the
northward advancing warm frontal slope. Inbound arrival set locally
for early Wednesday, bringing a good chance of rain with the
possibility for elevated thunder given quality of the theta-e
advection. Steady late day/evening boundary layer destabilization as
the warm sector makes greater inroads will lead to a thermodynamic
environment not unlike today, as temps peak in the 60s and dewpoints
approach this mark. Given the underlying wind field currently
projected, this again brings potential for a higher magnitude
convective episode to emerge along an attendant cold front/trough.
Depending on pace and positioning of the frontal zone relative to
the upper level dynamics, possibility for axis of heavy rainfall
also exists. Prevailing mid level southwest flow left behind in the
wake of the system maintains milder conditions through the end of
the week.

MARINE...

Warm frontal boundary currently over the northern Thumb continues to
gradually lift north in response to low pressure reaching the western
Great Lakes. The warmer, moist airmass behind this front is
supportive of areas of fog development with webcams near Port Huron
showing patchy fog post frontal passage. This low will drive a cold
front across the region this evening as the low center tracks
directly over Lake Huron. A line of thunderstorms likely develops in
advance of this front, tracking through the central and southern
Great Lakes between roughly 6pm and midnight. Storms may be severe,
particularly over waters south of Port Austin, where the main hazard
is strong gusts in excess of 34kts and frequent lightning.
Secondary, lesser chance, hazards are hail and an isolated tornadic
waterspout. Colder northwest flow then redevelops by Monday
following the passage of the low/cold front tonight. Given the low
rapidly pushes into eastern Canada, a weakening gradient over the
central Great Lakes is expected to keep NW gusts below 30kts. This
does lead to larger waves around the Thumb nearshore waters with
Small Craft Advisories up through Tuesday morning. High pressure
builds over the region for Tuesday bringing drier conditions and
lighter winds.

HYDROLOGY...

An area of showers and thunderstorms will expand across the area
this evening. Potential exists for locally heavy rainfall within the
strongest and most persistent storms. Rainfall totals from one
quarter to one half inch possible. Minor ponding of water of prone
areas along with rises on area creeks and stream are possible.
Rainfall tapers off quickly as a cold front moves across the area
overnight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...Small Craft Advisory from 8 AM Monday to 4 PM EDT Tuesday for
     LHZ421-441.

     Small Craft Advisory from 2 PM Monday to 4 PM EDT Tuesday for
     LHZ442-443.

Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

AVIATION.....SC
DISCUSSION...MR
MARINE.......KDK
HYDROLOGY....MR

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Mar 30, 3:08 PM EST, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
408 PM EDT Sun Mar 30 2025

MIZ047>049-053>055-060>063-068>070-075-076-082-083-312015-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
408 PM EDT Sun Mar 30 2025

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-312015-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
408 PM EDT Sun Mar 30 2025

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

A line or broken line of thunderstorms moving generally west to east
at around 50 mph will bring potential for severe weather between 6
pm and 10 pm. There is an Enhanced Risk (3/5) for severe weather
south of a line from Saginaw to Cass City, with a Slight Risk (2/5)
for areas to the north with potential for damaging wind gusts, large
hail, isolated tornadoes, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another strong low pressure system across the Midwest brings
potential for heavy rainfall and severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

MR

The radar

The Detroit radar (KDTX), 118 km away, was scanning. The volume nearest the first event began at 22:14 UTC.

Open the radar archive at this moment

Event by event

37 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Lenawee

When
March 30, 5:13 PM EST
Where
Lenawee County, 0.69 mi N of Hudson
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
41.860, -84.350

Multiple trees down on roads or partially uprooted, along with large tree limbs down.

Thunderstorm Wind, Shiawassee

When
March 30, 5:44 PM EST
Where
Shiawassee County, 2.81 mi SSE of Perry
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.783, -84.197

Roof damage and a trailer flipped in a driveway.

Tornado, Monroe

When
March 30, 5:51 PM EST to 5:53 PM EST
Where
Monroe County, 1.32 mi SW of Milan to 0.95 mi SW of Milan
Rating
EF0
Path length
0.51 mi
Path width
100 yd
Reported by
Emergency Manager
Coordinates
42.068, -83.690

A brief tornado developed south of Milan, tracking northeast and impacting a neighborhood along Wabash Road. A couple of homes sustained damage to siding and lost roofing materials. A few large tree limbs and trees were also snapped. Peak winds were estimated at 85 mph.

Thunderstorm Wind, Washtenaw

When
March 30, 5:51 PM EST
Where
Washtenaw County, 2.91 mi SE of Ann Arbor Young Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.270, -83.830

Two foot diameter tree reported down.

Thunderstorm Wind, Livingston

When
March 30, 5:53 PM EST
Where
Livingston County, 1.47 mi NNE of Howell
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Employee
Coordinates
42.620, -83.920

Two large trees and large tree limbs downed.

Thunderstorm Wind, Washtenaw

When
March 30, 5:54 PM EST
Where
Washtenaw County, 1.23 mi NE of Ann Arbor
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.290, -83.710

Pea to half inch size hail also reported.

Thunderstorm Wind, Shiawassee

When
March 30, 5:54 PM EST
Where
Shiawassee County, 1.74 mi SSE of Bancroft
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.855, -84.062

An old pole barn lost the west portion of its roof and adjacent metal siding.

Thunderstorm Wind, Shiawassee

When
March 30, 5:56 PM EST
Where
Shiawassee County, 1.33 mi SSE of Bancroft
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.863, -84.057

Home lost siding on the western side of home.

Thunderstorm Wind, Livingston

When
March 30, 5:56 PM EST
Where
Livingston County, 3.03 mi ENE of Brighton
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.546, -83.715

Area hard hit between Spencer Road and Pleasant Valley Road in Brighton Township. A number of trees were uprooted. One tree fell on a vehicle.

Thunderstorm Wind, Shiawassee

When
March 30, 5:57 PM EST
Where
Shiawassee County, 1.57 mi SE of Bancroft
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.867, -84.044

Western side of barn sustained significant damage. Loss of roofing material and exterior walls. A nearby home also sustained roof damage when a tree fell on the home.

Thunderstorm Wind, Shiawassee

When
March 30, 5:57 PM EST
Where
Shiawassee County, 0.86 mi SE of Owosso
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
42.990, -84.160

Trees reported down.

Thunderstorm Wind, Shiawassee

When
March 30, 5:57 PM EST
Where
Shiawassee County, 1.38 mi S of Henderson
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
43.060, -84.200

Tree uprooted.

Thunderstorm Wind, Shiawassee

When
March 30, 5:59 PM EST
Where
Shiawassee County, 0.86 mi SW of Durand
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
42.910, -83.990

Large pine tree uprooted and down on a garage.

Tornado, Shiawassee

When
March 30, 6:00 PM EST to 6:02 PM EST
Where
Shiawassee County, 0.69 mi S of New Haven to 0.5 mi E of New Haven
Rating
EF1
Path length
0.86 mi
Path width
100 yd
Reported by
Emergency Manager
Coordinates
43.070, -84.170

A brief tornado developed on the evening of March 30, 2025 in the New Haven Township. The tornado crossed M-52, where a few homes sustained roof, soffit, and fascia damage. Peaks winds were estimated at 90 mph.

Thunderstorm Wind, Shiawassee

When
March 30, 6:00 PM EST
Where
Shiawassee County, 1.78 mi SSW of Durand
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.896, -83.991

South side of a home sustained damage to siding and a blown out window.

Thunderstorm Wind, Shiawassee

When
March 30, 6:02 PM EST
Where
Shiawassee County, 0.77 mi SSE of Durand
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.910, -83.972

Barn roof peeled up and nearby small greenhouse sustained damage.

Thunderstorm Wind, Genesee

When
March 30, 6:05 PM EST
Where
Genesee County, 2.53 mi E of Lennon
Measured
54 kt (62 mph) estimated gust
Reported by
Public
Coordinates
42.980, -83.870

Large pine tree snapped and partially uprooted.

Thunderstorm Wind, Wayne

When
March 30, 6:05 PM EST
Where
Wayne County, 2.16 mi WSW of Sumpter
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
42.160, -83.510

Large tree uprooted.

Thunderstorm Wind, Wayne

When
March 30, 6:07 PM EST
Where
Wayne County, 0.69 mi N of (Yip)wilow Run Apt D
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
42.240, -83.530

Thunderstorm Wind, Genesee

When
March 30, 6:07 PM EST
Where
Genesee County, 2.13 mi NNW of Swartz Creek
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.980, -83.830

Trees uprooted.

Thunderstorm Wind, Wayne

When
March 30, 6:07 PM EST
Where
Wayne County, 1.24 mi NW of Sumpter
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.180, -83.490

Numerous large trees uprooted, one of which fell on a home. A nearby shed was also destroyed.

Thunderstorm Wind, Wayne

When
March 30, 6:07 PM EST
Where
Wayne County, 4.01 mi NNE of (Yip)wilow Run Apt D
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.280, -83.490

Moble homes damaged in Holiday Estates Mobile Home Park.

Thunderstorm Wind, Genesee

When
March 30, 6:09 PM EST
Where
Genesee County, (Fnt)bishop Arpt Fli
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
42.970, -83.750

Thunderstorm Wind, Genesee

When
March 30, 6:10 PM EST
Where
Genesee County, 3.03 mi W of Burton
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
42.980, -83.690

Measured on private weather station.

Thunderstorm Wind, Genesee

When
March 30, 6:11 PM EST
Where
Genesee County, 2.31 mi SSW of Flint
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.000, -83.700

Damaged fencing and snapped power poles reported.

Thunderstorm Wind, Genesee

When
March 30, 6:12 PM EST
Where
Genesee County, 2.53 mi W of Burton
Measured
58 kt (67 mph) measured gust
Reported by
Broadcast Media
Coordinates
42.980, -83.680

Quarter size hail also reported.

Thunderstorm Wind, Genesee

When
March 30, 6:12 PM EST
Where
Genesee County, 0.69 mi N of Grand Blanc
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.930, -83.620

Numerous 8 to 10 inch diameter tree limbs down, along with power lines and a few smaller trees uprooted.

Thunderstorm Wind, Wayne

When
March 30, 6:17 PM EST
Where
Wayne County, 1.23 mi NE of (Dtw)detroit Metro A
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
42.230, -83.330

Thunderstorm Wind, Saginaw

When
March 30, 6:18 PM EST
Where
Saginaw County, 1.71 mi NE of Burt
Measured
56 kt (64 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.250, -83.900

Multiple trees reported down on houses.

Thunderstorm Wind, Oakland

When
March 30, 6:30 PM EST
Where
Oakland County, 1.53 mi W of Trot Big Beaver Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.570, -83.150

Tree fell down onto wires.

Thunderstorm Wind, Lapeer

When
March 30, 6:33 PM EST
Where
Lapeer County, 1.51 mi W of Five Lakes
Measured
56 kt (64 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.150, -83.280

Trees and wires reported down throughout the area.

Thunderstorm Wind, Lapeer

When
March 30, 6:35 PM EST
Where
Lapeer County, 1.39 mi ESE of Lapeer Dupont Arpt
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.060, -83.246

Softwood tree damage, including a few trees snapped. A camper was also flipped.

Thunderstorm Wind, Macomb

When
March 30, 6:38 PM EST
Where
Macomb County, 0.51 mi E of Washington
Measured
56 kt (64 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.720, -83.020

Trees reported down.

Thunderstorm Wind, Tuscola

When
March 30, 6:47 PM EST
Where
Tuscola County, 0.5 mi E of Watrousville
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.450, -83.520

Power lines reported down, along with a roof blown off.

Thunderstorm Wind, Tuscola

When
March 30, 6:49 PM EST
Where
Tuscola County, 0.69 mi N of Caro
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.490, -83.400

Tree blown down onto a mobile home.

Thunderstorm Wind, Macomb

When
March 30, 6:52 PM EST
Where
Macomb County, 4.12 mi E of Meade
Measured
56 kt (64 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.730, -82.790

Trees reported down.

Thunderstorm Wind, St. Clair

When
March 30, 7:15 PM EST
Where
St. Clair County, 1.22 mi SW of Port Huron
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.970, -82.440

A two foot diameter tree reported blown down.

Thunderstorm Wind, Huron

When
March 30, 7:18 PM EST
Where
Huron County, 2.54 mi WSW of Filion
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.880, -83.043

Shed destroyed. Trees nearby where sheared off moving west to east, towards the property where the shed was damaged.

Thunderstorm Wind, Huron

When
March 30, 7:20 PM EST
Where
Huron County, 3.05 mi WNW of Rapson
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.867, -82.936

Barn destroyed, along with uprooted trees.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2025Every state in 2025This day in weather historyThe tornado archive for Michigan, 2025Warnings in Michigan, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1241727, 1241598, 1236501, 1241728, 1239810, 1239812, 1241599, 1241600, 1241608, 1241601, 1241729, 1241730, 1241731, 1236500, 1241603, 1241606, 1241732, 1241733, 1239813, 1241734, 1241735, 1241736, 1239814, 1239816, 1241737, 1239818, 1241738, 1239819, 1241740, 1241741, 1241743, 1241597, 1241744, 1241745, 1241748, 1241749, 1241752, 1241592, 1241595.